# SDR DALA2017040402780

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE L1 DOOR L ANGLE ATTACHED TO THE TOP SILL WEB CORRODED IN SEVERAL PLACES LBL 46 - 50.  MAINTENANCE LOCATED AND DRILLED AND COUNTER SUNK A NEW ANGLES IAW SRM 51-40-08, AND DRAWING 141A8112, REV A.   INSTALLED THE NEW ANGLE IAW DRAWING 141A8110, REV A.
